SNS CISSUS XT causing stomach issues HELP PLEASE !!!!!!

  1. Registered User
    totalpackage's Avatar
    Join Date
    Nov 2008
    Posts
    421
    Answers
    0

    Unhappy SNS CISSUS XT causing stomach issues HELP PLEASE !!!!!!


    I have been using cissus with good success for my joints and tendons for about
    4 years and I have always dosed it on an empty stomach 30 minutes before a
    meal and this is what the labels always state. I have used in the past USP Labs,
    Primaforce,and Swanson Vitamins brands of cissus with no stomach issues at all.
    I have been taking SNS Cissus XT for the past 26 days and dosing it on an empty
    stomach as I have always taken it from the other brands but for a little over 3
    weeks now I have been experiencing a lot of stomach issues, such as bloating,
    GI distress, and constipation even though I have a very good diet with a lot of
    fiber. I had no idea what was causing the problem but I thought it might be the
    Massularia which I have been taking also on an empty stomach for the past 3 weeks.
    I started dosing the Massularia with food 3 days ago but the problem continued so
    yesterday and today I stopped the cissus to see if it was that which was causing
    the problem and today I have NO stomach issues so it must be the cissus which is
    not agreeing with my stomach. If anyone or any reps have any idea how I may remedy
    this problem please let me know because the cissus is helping with the pain in my right
    knee and I still have 4 days worth left from my jar and I have 1 brand new unopened
    jar. Any info will be greatly appreciated.

  2. Registered User
    totalpackage's Avatar
    Join Date
    Nov 2008
    Posts
    421
    Answers
    0


    Where are SNS reps when you need one ?
  3. Ω Omega Sports Ω
    Board Sponsor
    Clickster's Avatar
    Join Date
    Mar 2006
    Age
    29
    Posts
    2,501
    Answers
    0


    I am sorry to hear about your stomach issues.

    According to RxList. Common side effects of Cissus include flatulence and diarrhea. Cissus may interact with other drugs, as it can lower blood sugar. Using herbs that affect blood sugar along with drugs meant to control blood sugar including insulin, can increase your risk of becoming hypoglycemic, meaning your blood-sugar levels will fall too low, according to "The Essential Herb-Drug-Vitamin Interaction Guide," by George T. Grossberg and Barry Fox.

    I am no expert or doctor; but I am guessing that the combination of Cissus & Massularia is causing the issue.
    Omega Sports Representative
    The Omega Vision Honor. Integrity. Trust.
    •   
       

  4. Registered User
    totalpackage's Avatar
    Join Date
    Nov 2008
    Posts
    421
    Answers
    0


    I only have 7 days left on my 30 days of Massularia so then when I finish it I should be able to go
    back to dosing SNS Cissus Xt on an empty stomach like I have always done in the past with the
    other brands that I have used. What is strange is that I have used other brands of Cissus with
    all different types of herbs in the past and I have never had any issues like what I have had using
    this brand of cissus.
  5. Registered User
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,457
    Answers
    8


    Cissus has a pretty clean track record with respect to GI issues. It has human trials noting no such issues, so I'm lead to believe that it may be another change you have recently made. You can always try taking Cissus with food with no detriment to the function of Cissus, but I'm still skeptical that cissus is the cause (since it is actually ANTI-inflammatory in the gut).
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  6. Registered User
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,457
    Answers
    8


    Quote Originally Posted by Clickster View Post
    I am sorry to hear about your stomach issues.

    According to RxList. Common side effects of Cissus include flatulence and diarrhea. Cissus may interact with other drugs, as it can lower blood sugar. Using herbs that affect blood sugar along with drugs meant to control blood sugar including insulin, can increase your risk of becoming hypoglycemic, meaning your blood-sugar levels will fall too low, according to "The Essential Herb-Drug-Vitamin Interaction Guide," by George T. Grossberg and Barry Fox.

    I am no expert or doctor; but I am guessing that the combination of Cissus & Massularia is causing the issue.
    I wouldn't put any stock into Rxlist lol.
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  7. Ω Omega Sports Ω
    Board Sponsor
    Clickster's Avatar
    Join Date
    Mar 2006
    Age
    29
    Posts
    2,501
    Answers
    0


    Quote Originally Posted by mr.cooper69 View Post
    I wouldn't put any stock into Rxlist lol.
    Hey! I was trying to dig to find anything I could for him.
    I have never heard of Cissus causing those kind of issues. (it is usually the opposite)

    I just didn't want to come on here and be like "IT ISN"T THE CISSUS! YOU ARE WRONG!"
    Omega Sports Representative
    The Omega Vision Honor. Integrity. Trust.
  8. Registered User
    totalpackage's Avatar
    Join Date
    Nov 2008
    Posts
    421
    Answers
    0


    I did not know that you could take cissus with food and it would still work for tendons and joints since I
    have been taking from other brands on empty stomach with no issues. I will start the cissus again tomorrow
    with food and see what happens but I only have 5 more days left with the massularia so when I stop that
    I will try it again on empty stomach and see what happens. I NEED my cissus for my for my joints and tendons
    and my knees started to feel a lot better since I started the SNS cissus 26 days ago so I want to get back on it
    ASAP. I will let you know how it works out with the dosing with food. Thanks for the info.
  9. Registered User
    newbreed's Avatar
    Join Date
    Jul 2010
    Posts
    235
    Answers
    0


    Quote Originally Posted by totalpackage View Post
    I did not know that you could take cissus with food and it would still work for tendons and joints since I
    have been taking from other brands on empty stomach with no issues. I will start the cissus again tomorrow
    with food and see what happens but I only have 5 more days left with the massularia so when I stop that
    I will try it again on empty stomach and see what happens. I NEED my cissus for my for my joints and tendons
    and my knees started to feel a lot better since I started the SNS cissus 26 days ago so I want to get back on it
    ASAP. I will let you know how it works out with the dosing with food. Thanks for the info.
    A client of mine had the same issue and then started to take it with food and had no issues. He still noticed improvements.
  •   

      
     

Similar Forum Threads

  1. HPs Joint Venture with SNS Cissus XT!
    By HokiePride in forum Supplement Logs
    Replies: 79
    Last Post: 12-30-2012, 05:48 PM
  2. Competition grip rules? and Bar issue help please
    By brownstown89 in forum Powerlifting/Strongman
    Replies: 13
    Last Post: 04-22-2010, 11:30 AM
  3. gyno issue, help ..please?
    By dra05ke in forum Anabolics
    Replies: 4
    Last Post: 04-14-2008, 07:13 PM
  4. Replies: 8
    Last Post: 01-26-2007, 01:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in